MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Tubes Adult Tight to Shaft Tracheostomy Tubes; Tube Tracheostomy and Tube Cuff

ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Tubes Adult Tight to Shaft Tracheostomy Tubes; Tube Tracheostomy and Tube Cuff
Catalog Number 670180
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Bivona Tubes Adult Tight to Shaft Tracheostomy Tubes
Common Device Name
Tube Tracheostomy and Tube Cuff
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50823433
Report Number9617604-2026-00836
Device Sequence Number21371810
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)300811(10)6137746
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number6137746
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown